Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 2, Pages 188–198 (Mi zvmmf1538)  

Ellipsoids containing optimal solutions of the linear programming problem

I. S. Litvinchev

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (1463 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:2, 178–188

Bibliographic databases:
UDC: 519.852.6
MSC: Primary 90C05; Secondary 90C51, 90C08
Received: 07.06.1999

Citation: I. S. Litvinchev, “Ellipsoids containing optimal solutions of the linear programming problem”, Zh. Vychisl. Mat. Mat. Fiz., 40:2 (2000), 188–198; Comput. Math. Math. Phys., 40:2 (2000), 178–188

Citation in format AMSBIB
\Bibitem{Lit00}
\by I.~S.~Litvinchev
\paper Ellipsoids containing optimal solutions of the linear programming problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 2
\pages 188--198
\mathnet{http://mi.mathnet.ru/zvmmf1538}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1792755}
\zmath{https://zbmath.org/?q=an:0983.90038}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 2
\pages 178--188


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1538
  • http://mi.mathnet.ru/eng/zvmmf/v40/i2/p188

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:174
    Full text:67
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021